# SDR USAA051082

- Difficulty date: September 9, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 40,586 hours, 40,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT DECK PLATE AT STA 1016 FWD OF PRESS BULKHEAD.  REMOVED DAMAGED AREA PER SRM 52-70-13, FABBED REPAIR DOUBLER, FILLER, INSTALLED REPAIR, DEFECT SIZE: 2' APPROX EXFOLIATION CORROSION.
